# SDR DLM88080311

- Difficulty date: February 12, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 48,338 hours, 37,243 cycles
- Engine time: 18,054 hours, 28,921 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Part number: K22199SA32
- Part serial: DL40
- Condition: Corroded
- Location: Nr 2 Eng
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION ON RT ENGINE AFT ISOLATOR SEAT AREA OF CONE BOLT.  TASK CARD 82-54300.  RT ENGINE ISOLATOR AFT MOUNT R/R ON OPN 7251.  REFERENCE N/R TOO84804 AT HMV-3 IN GDL.
